# SDR DALA2016052704188

- Difficulty date: May 26, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 73,194 hours, 55,897 cycles
- Engine: Pwa JT8D219
- Engine time: 67,856 hours, 51,967 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1515 RETURNED TO DEPARTURE DUE TO RT ENGINE START VALVE SHOWING OPEN AND RT ENGINE OIL TEMP RISING.  R & R START VALVE IAW AMM.
